Construction of difference equations for an approximate solution of Laplace's equation
Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1146-1148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_6_a1,
author = {N. S. Bakhvalov},
title = {Construction of difference equations for an approximate solution of {Laplace's} equation},
journal = {Doklady Akademii Nauk},
pages = {1146--1148},
year = {1957},
volume = {114},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a1/}
}
N. S. Bakhvalov. Construction of difference equations for an approximate solution of Laplace's equation. Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1146-1148. http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a1/